# SDR AWXA200600862

- Difficulty date: May 6, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298873
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED FUSELAGE SKIN CRACKED, .250 INCHES, ADJACENT TO THE L2 DOOR CUTOUT, LOWER FORWARD CORNER.  MAINTENANCE CUTOUT DAMAGED AREA IAW BOEING 737-300 SRM 53-00-01-2R32 FIG 201.  FABRICATED DOUBLER AND FILLER IAW BOEING 737-300 SRM 53-00-01-2R32.  INSTALLED FABRICATED REPAIR PARTS ADJACENT TO THE L2 DOOR CUTOUT, LOWER FORWARD CORNER IAW BOEING 737-300 SRM 53-00-01-2R32.
